Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gudovich, I S

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:150
Abstract pages:763
Full texts:306
References:108

http://www.mathnet.ru/eng/person23659
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/311499

Publications in Math-Net.Ru
1974
1. I. S. Gudovich, “On the method of orthogonal extension of overdetermined systems”, Mat. Sb. (N.S.), 93(135):3 (1974),  451–459  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:3 (1974), 456–464
1972
2. I. S. Gudovich, S. G. Krein, I. M. Kulikov, “Boundary-value problems for Maxwell’s equations”, Dokl. Akad. Nauk SSSR, 207:2 (1972),  321–324  mathnet  mathscinet  zmath
3. I. S. Gudovich, S. G. Krein, “Elliptic boundary problems for the system”, Funktsional. Anal. i Prilozhen., 6:4 (1972),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:4 (1972), 318–319
1971
4. I. S. Gudovich, S. G. Krein, “Some boundary value problems elliptic in a subspace”, Mat. Sb. (N.S.), 84(126):4 (1971),  595–606  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:4 (1971), 589–601
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021